# SDR DLL16950266

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion Fitting
- Condition: Rusty
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV, THE RIGHT MAIN LANDING GEAR TRUNNION FITTING WAS FOUND CORRORDED BETWEEN FWD TRUNNION LUGS.  REMOVED CORROSION PER SRM 57-14-00 FIG 804.
